Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pea-sized hard bumps on the scalp with pus and blood, hair loss in the area of bumps. Is it MRSA?

My brother has these hard bumps on his head some to the sixe of a pea and can usually be pushed out followed by pus and alot of blood and still stays large. He also told me hw would wake up to the pus that that oozed onto his pilliow. he had lost hair around when some of these bumps were located. I think it MRSA but I could be wrong can you please help!
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the scalp area. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablets are must according to culture and sensitivity such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. The best thing is to go for culture and sensitivity of the pus.
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor